4 doctors weighed in:

Pelvic pain pills after muscle relaxers. Do they cause constipation?

4 doctors weighed in
Dr. Einar Ottestad
Pain Management
2 doctors agree

In brief: Maybe

Depends on the specific medication class.
Certainly all opioids cause constipation, ie vicodin, percocet, oxycontin.

In brief: Maybe

Depends on the specific medication class.
Certainly all opioids cause constipation, ie vicodin, percocet, oxycontin.
Dr. Einar Ottestad
Dr. Einar Ottestad
Thank
Dr. Walter Kobasa
Obstetrics & Gynecology
1 doctor agrees

In brief: Maybe

Depending on exactly what medication you are taking, narcotis used for pain have a tendency to cause constipation.

In brief: Maybe

Depending on exactly what medication you are taking, narcotis used for pain have a tendency to cause constipation.
Dr. Walter Kobasa
Dr. Walter Kobasa
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors